Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 24, 2011, 3:15 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2011, 3:15 AM EDT (07:15 UTC)
- Expired
- Jun 25, 2011, 9:00 PM EDT
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
929 WHUS71 KCLE 240715 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 AM EDT FRI JUN 24 2011 LEZ144>149-241515- /O.NEW.KCLE.SC.Y.0024.110624T0715Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 AM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SATURDAY. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PUSH WAVES TO 3 TO 5 FEET. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
7 follow-up statements
843 WHUS71 KCLE 241355 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EDT FRI JUN 24 2011 LEZ144>149-242200- /O.CON.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 AM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. WEST TO SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL PUSH WAVES TO 3 TO 5 FEET. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
806 WHUS71 KCLE 242035 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 435 PM EDT FRI JUN 24 2011 LEZ144>149-250445- /O.CON.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 435 PM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. WAVES OF 3 TO 5 FEET AND WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ OUDEMAN
161 WHUS71 KCLE 250225 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1025 PM EDT FRI JUN 24 2011 LEZ144>149-251030- /O.CON.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1025 PM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SATURDAY FOR LAKE ERIE FROM THE ISLANDS EASTWARD. WAVES OF 3 TO 5 FEET AND WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
997 WHUS71 KCLE 250948 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 548 AM EDT SAT JUN 25 2011 LEZ144>149-251800- /O.CON.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 548 AM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. WAVES OF 3 TO 5 FEET AND WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
678 WHUS71 KCLE 251358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT SAT JUN 25 2011 LEZ144>149-252000- /O.CON.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. WAVES OF 3 TO 5 FEET AND WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE INTO THE AFTERNOON BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
403 WHUS71 KCLE 251930 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT SAT JUN 25 2011 LEZ144-252030- /O.CAN.KCLE.SC.Y.0024.000000T0000Z-110625T2000Z/ THE ISLANDS TO VERMILION OH- 330 PM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW THE SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-260100- /O.EXT.KCLE.SC.Y.0024.000000T0000Z-110626T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 PM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING. WAVES OF 3 TO 5 FEET AND WEST WINDS OF 10 TO 20 KNOTS WILL SUBSIDE THIS EVENING TO CONDITIONS BELOW SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
308 WHUS71 KCLE 260111 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 911 PM EDT SAT JUN 25 2011 LEZ145>149-260215- /O.EXP.KCLE.SC.Y.0024.000000T0000Z-110626T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 911 PM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 2:44 AM EDT, 31 minutes earlier.
Area forecast discussion, Jun 24, 2:44 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 244 AM EDT FRI JUN 24 2011 .SYNOPSIS... LOW PRESSURE OVER THE CENTRAL GREAT LAKES REGION WILL MOVE NORTHEAST TO ONTARIO TODAY. THE LOW WILL REACH QUEBEC SATURDAY AS HIGH PRESSURE BUILDS BACK ACROSS THE REGION. && .NEAR TERM /THROUGH TODAY/... NO BIG CHANGE TODAY. LOW REMAINS OVER THE GREAT LAKES REGION. DEEP MOISTURE WILL CONTINUE TO CIRCULATE AROUND THE LOW BRINGING SCATTERED TO NUMEROUS SHOWERS TO THE FORECAST AREA TODAY. WILL HAVE THE BEST CHANCE OF PRECIP NORTHEAST AND LOWEST WEST. HIGHS WILL BE ON THE COOL SIDE WITH MOST AREAS 70 TO 75. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... AIRMASS WILL STILL BE MOIST TONIGHT HOWEVER AS THE LOW CENTER PULLS NORTHEAST FORCING WILL DIMINISH. STILL COULD SEE A FEW SHOWERS AROUND BUT WILL BE ABLE TO DROP POPS BACK TO CHANCE CATEGORY NORTHEAST AND DROP POPS WEST. GUIDANCE IS DRY FOR SATURDAY AND FOR THE MOST PART THIS SEEMS REASONABLE AS BOTH THE GFS AND NAM BRING DRY AIR AND RISING UPPER HEIGHTS AND HIGH PRESSURE IN FROM THE WEST. MOISTURE HOWEVER REMAINS IN THE FAR NORTHEAST AND MODELS SHOW A SHORT WAVE DROPPING INTO THE AREA FROM THE NORTH. NOT EXPECTING A WASHOUT BUT WILL KEEP CHANCE POPS IN FOR NORTHEAST OHIO AND NORTHWEST PA FOR THE DAY. SUNDAY MODELS BEGIN TO BRING A WARM FRONT TOWARD THE AREA FROM THE SOUTH. UPPER RIDGE MOVING TOWARD THE AREA IS NOT VERY STRONG HOWEVER BEST OVERRUNNING SHOULD REMAIN TO OUR SOUTH THROUGH THE DAY. NAM SUGGESTS THE SOUTHWEST CWA COUNTIES COULD SEE SHOWERS HOWEVER HPC QPF SOLUTION REFLECTS A MORE SOUTHERN PLACEMENT OF THE PRECIP KEEPING OUR AREA DRY THROUGH THE DAY. WILL HAVE JUST A SLIGHT CHANCE IN GRIDS SOUTH OF A LINE FROM WOOD TO HOLMES COUNTY. SUNDAY NIGHT AND MONDAY HOWEVER...WILL HAVE CHANCE POPS FOR SHOWERS AND THUNDERSTORMS AS THE WARM MOIST AIR RETURNS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... MODELS IN REASONABLE AGREEMENT WITH THE NEXT FRONT PUSHING THROUGH ON TUESDAY. GFS CONTINUES TO BE FASTER THAN THE ECMWF...SO WILL JUST GO WITH LIKELY POPS ON TUESDAY WITH NO TIMING. AFTER THAT HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY/LOWER GREAT LAKES GIVING A DRY FORECAST THROUGH THE PERIOD. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... EXPECT CIG AND VIS TO LOWER TO MVFR CONDITIONS WITH AREAS OF IFR CEILINGS OVERNIGHT AS LOW PRESSURE SYSTEM OVER LAKE HURON DRIFTS EAST. IT WILL PROBABLY BE WELL INTO THE AFTERNOON BEFORE CONDITIONS IMPROVE ESPECIALLY ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. OUTLOOK...NON-VFR CONDITIONS WILL LINGER FRIDAY NIGHT INTO EARLY SATURDAY. NON-VFR CONDITIONS MAY RETURN LATE MONDAY NIGHT AND TUESDAY MORNING. && .MARINE... SMALL CRAFT ADVISORY IN EFFECT INTO SATURDAY AFTERNOON...WITH A SOUTHWEST FLOW INCREASING TO 15 TO 20 KNOTS BY LATE MORNING. CONDITIONS WILL IMPROVE SATURDAY AFTERNOON AS HIGH PRESSURE MOVES OVER THE LAKE. AFTER THAT HIGH PRESSURE WILL BE IN CHARGE INTO THE EARLY PART OF THE WORK WEEK. WINDS TURN TO THE SOUTH SUNDAY NIGHT AS THE CENTER OF THE HIGH SHIFTS EAST OF THE LAKE. SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AGAIN BY TUESDAY AS THE NEXT COLD FRONT MOVES ACROSS THE LAKE AND A WEST TO NORTHWEST FLOW SETS UP. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR LEZ144>149. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Jun 23, 7:10 PM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 710 PM EDT THU JUN 23 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-242315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 710 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:27 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 6 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.